# SDR MEX2003530

- Difficulty date: November 22, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXIING RT AFT SLIDE ARMED LIGHT DID NOT TURN ON.  AT PLATFORM, TECH PERSONNEL SWAPPED BOTH AFT SLIDE LIGHTS, AND CLEANED PROXIMITY SENSOR IAW MM 25-10-00, TESTS CORRECT.
